Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi there ,
Welcome to Just answer !
Well, it is always advised to gradually taper Deanxit , before stopping it , as abrupt stoppage of this drug can lead to withdrawal symptoms such as nausea, vomiting, diarrhoea, sweating, pins and needles sensations, difficulty sleeping, restlessness, anxiety or tremor , although it is not necessary that these withdrawal symptoms always have to take place on abrupt stoppage.
However , these Withdrawal symptoms are temporary and in approximately 2-3 weeks subside on their own .
So, now that you have stopped taking deanxit , and as of now you have not experienced any withdrawal symptom , so you shall continue like this ,more likely you may not develop any withdrawal sympotms and even if in a few days you do develop side effects due to withdrawal , they wil subside on their own in a 2-3 weeks , and you shall take symptomatic treatment for the symptoms from your family doctor to make the withdrawal phase tolerable to pass .
I hope this helps.
I wish you all the best...
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.